# SDR AALA981683

- Difficulty date: September 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N879AA
- Make and model: Boeing 727223
- Aircraft serial: 21391
- System (JASC): 2610 · Detection System
- Part: Control Unit
- Part number: 358050
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - FLT 941 - EN ROUTE MIA-SAP - CLIMBING OUT OF 25,000 FT THE LOWER AFT BODY OVERHEAT LIGHT ILLUMINATED.  RAN CHECKLIST AND LIGHT EXTINGUISHED AFTER CLOSING WING AND NR 2 ENGINE ANTI-ICE.  RETURNED AND LANDED MIA WITHOUT INCIDENT.  REPLACED AFT BODY HEAT CONTROLLER, RAN ALL THREE ENGINES AT ALL POWER SETTINGS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
